| Model Number |
DGP-PM2-5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
07/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient got a grounding pad burn.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Additional Manufacturer Narrative
This 3500a mdr was submitted in error.The regulatory reporting for this device is the responsibility of the manufacturer (nissha medical technologies ltd.) and not boston scientific.Therefore, please note that this event should not have been reported on a 3500a mdr form by boston scientific.
Event or Problem Description
It was reported that the patient got a grounding pad burn.